Alert archive / Arizona / Red Flag Warnings in 2013
Red Flag Warning 3, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Mar 22, 2013, 3:00 PM MST. It took effect at Mar 23, 2013, 12:00 PM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 22, 2013, 3:00 PM MST (22:00 UTC)
- In effect from
- Mar 23, 2013, 12:00 PM MST
- Expired
- Mar 23, 2013, 8:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
056 WWUS85 KTWC 222200 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 300 PM MST FRI MAR 22 2013 AZZ148-231400- /O.UPG.KTWC.FW.A.0002.130323T1900Z-130324T0300Z/ /O.NEW.KTWC.FW.W.0003.130323T1900Z-130324T0300Z/ /O.CON.KTWC.FW.W.0002.000000T0000Z-130323T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 300 PM MST FRI MAR 22 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * AFFECTED AREA...FOR TODAY...MOST OF COCHISE...GRAHAM AND SOUTHERN GREENLEE COUNTIES...AND MAINLY BELOW 7000 FEET. FOR SATURDAY...ALL OF COCHISE...GRAHAM AND SOUTHERN GREENLEE COUNTIES PLUS THE MOUNTAINS NEAR TUCSON. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST UNTIL 8 PM THIS EVENING...AND THEN FOR THREE OR MORE HOURS BETWEEN NOON AND 8 PM MST ON SATURDAY. * WINDS...SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 10 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARD VIEWER TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ146-231400- /O.UPG.KTWC.FW.A.0002.130323T1900Z-130324T0300Z/ /O.NEW.KTWC.FW.W.0003.130323T1900Z-130324T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 300 PM MST FRI MAR 22 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...NORTHERN GRAHAM AND GREENLEE COUNTIES. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR THREE OR MORE HOURS BETWEEN NOON AND 8 PM MST. * WINDS...SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WITH GUSTS OF 35 TO 45 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 10 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARD VIEWER TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
4 follow-up statements
535 WWUS85 KTWC 230303 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 803 PM MST FRI MAR 22 2013 AZZ148-231330- /O.EXP.KTWC.FW.W.0002.000000T0000Z-130323T0300Z/ /O.CON.KTWC.FW.W.0003.130323T1900Z-130324T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 803 PM MST FRI MAR 22 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST SATURDAY... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST SATURDAY. * AFFECTED AREA...ALL OF COCHISE...GRAHAM AND SOUTHERN GREENLEE COUNTIES PLUS THE MOUNTAINS NEAR TUCSON. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR THREE OR MORE HOURS BETWEEN NOON AND 8 PM MST ON SATURDAY. * WINDS...SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 10 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARD VIEWER TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ146-231330- /O.CON.KTWC.FW.W.0003.130323T1900Z-130324T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 803 PM MST FRI MAR 22 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST SATURDAY. * AFFECTED AREA...NORTHERN GRAHAM AND GREENLEE COUNTIES. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR THREE OR MORE HOURS BETWEEN NOON AND 8 PM MST. * WINDS...SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WITH GUSTS OF 35 TO 45 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 10 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARD VIEWER TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
739 WWUS85 KTWC 230920 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 220 AM MST SAT MAR 23 2013 AZZ146-148-232300- /O.CON.KTWC.FW.W.0003.130323T1900Z-130324T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 220 AM MST SAT MAR 23 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING. * AFFECTED AREA...COCHISE...GRAHAM AND GREENLEE COUNTIES AS WELL AS THE SANTA CATALINA AND RINCON MOUNTAINS NEAR TUCSON. * TIMING...EXPECT CRITICAL FIRE WEATHER CONDITIONS FOR THREE OR MORE HOURS BETWEEN NOON TODAY AND 8 PM MST THIS EVENING. * WINDS...SUSTAINED 20-FOOT WEST TO NORTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES BETWEEN 10 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARD VIEWER TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
758 WWUS85 KTWC 232130 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 230 PM MST SAT MAR 23 2013 AZZ146-148-240300- /O.CON.KTWC.FW.W.0003.000000T0000Z-130324T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 230 PM MST SAT MAR 23 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * AFFECTED AREA...COCHISE...GRAHAM AND GREENLEE COUNTIES AS WELL AS THE SANTA CATALINA AND RINCON MOUNTAINS NEAR TUCSON. * TIMING...EXPECT CRITICAL FIRE WEATHER CONDITIONS UNTIL 8 PM MST THIS EVENING. * WINDS...SUSTAINED 20-FOOT WEST TO NORTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES BETWEEN 10 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARD VIEWER TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
632 WWUS85 KTWC 240302 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 802 PM MST SAT MAR 23 2013 AZZ146-148-240415- /O.EXP.KTWC.FW.W.0003.000000T0000Z-130324T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 802 PM MST SAT MAR 23 2013 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. WIND SPEEDS HAVE DIMINISHED THIS EVENING...AND RED FLAG CONDITIONS ARE NO LONGER PRESENT. THEREFORE...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRED AT 800 PM MST. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Mar 22, 2:38 PM MST, 22 minutes earlier.
Area forecast discussion, Mar 22, 2:38 PM MST, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 238 PM MST FRI MAR 22 2013 .SYNOPSIS...A WEATHER SYSTEM PASSING NORTHEAST OF THE AREA WILL BRING WINDY CONDITIONS TO MUCH OF SOUTHEAST ARIZONA TODAY AND SATURDAY. EXPECT A FEW DEGREES OF COOLING OVER THE WEEKEND. && .DISCUSSION...DRY EASTERLY FLOW ALOFT TODAY WILL TRANSITION TO A SLIGHT NORTHWESTERLY REGIME SATURDAY AS AN UPPER TROUGH DEEPENS OVER THE GREAT BASIN. THIS MAY BRING A RETURN OF THE HIGH CLOUD COVER FOR A FEW DAYS. ALSO...FALLING HEIGHTS OVER ARIZONA WILL KEEP TEMPS AROUND NORMAL WHILE THE TIGHTER PRESSURE GRADIENT BRINGS INCREASING WINDS. THE WINDS MAY BE STRONG ENOUGH TO KICK UP SOME DUST SO WE HAVE AREAS OF BLOWING DUST IN THE FORECAST EAST OF TUCSON. THE SLIGHT INCREASE IN MID TO UPPER LEVEL MOISTURE ACROSS THE WHITE MOUNTAINS MAY SQUEEZE OUT A SPRINKLE OR TWO BUT FOR THE MOST PART THIS UPPER TROUGH WILL PROVIDE NO PRECIP FOR SOUTHERN ARIZONA. THE NORTHWESTERLY FLOW ALOFT CONTINUES SUNDAY AND MONDAY AS THE UPPER TROUGH DRIFTS EAST. AT THE SAME TIME...HEIGHTS WILL BEGIN TO RISE AS THE WEST COAST RIDGE AMPLIFIES AND FILLS IN BEHIND THE VACATING TROUGH. THIS SLOW TRANSITION WILL KEEP FAIRLY PERSISTENT TEMP AND SKY CONDITIONS OVER SOUTHERN ARIZONA...BUT WINDS WILL FALL OFF AS THE GRADIENT RELAXES. THE UPPER RIDGE AXIS THE PUSHES OVER AZ BY TUESDAY AND BRINGS A SLOW WARMING TREND. ZONAL FLOW THEN DOMINATES FOR THE MOST PART UNTIL THE NEXT UPPER TROUGH DIGS SOUTH INTO CENTRAL CALIFORNIA BY SATURDAY. THIS TROUGH WOULD CONSTITUTE A SIGNIFICANT PATTERN CHANGE AND BOTH THE GFS AND ECMWF SUGGEST A SIMILAR PATTERN AT 00Z NEXT SUNDAY. THE ENSEMBLE SPREADS ARE RELATIVELY LOW FOR THIS FAR OUT. THIS SCENARIO WOULD PROVIDE A RELATIVELY COOL...BREEZY AND POSSIBLY WET EASTER WEEKEND. ALTHOUGH THE CURRENT TRACK OF THE TROUGH WOULD PUT MOST OF SOUTHERN ARIZONA IN THE DRIER SECTOR. EITHER WAY...THIS WILL BE WORTH WATCHING AS WE APPROACH A WEEKEND WITH A NUMBER OF OUTDOOR ACTIVITIES. && .AVIATION...FEW-SCT100-120 MAINLY E OF KCGZ-KOLS LINE UNTIL 23/03Z...OTHERWISE SKC. SFC WIND W-SW 15-25 KTS WITH OCNL GUSTS UP TO 40 KTS...MAINLY E AND S OF KTUS. OTHERWISE...SURFACE WIND LESS THAN 10 KTS. WINDS BCMG STRONG AND GUSTY ONCE AGAIN SATURDAY AFTERNOON. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR MOST OF COCHISE...GRAHAM AND SOUTHERN GREENLEE COUNTIES. THE COMBINATION OF STRONG AND GUSTY WEST WINDS...VERY LOW RELATIVE HUMIDITIES...AND A HIGH FIRE DANGER RATING WILL LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS. HAVE UPGRADED THE FIRE WEATHER WATCH ON SATURDAY TO RED FLAG WARNING AND ALSO EXPANDED THE AREA TO INCLUDE ALL OF COCHISE...GRAHAM AND GREENLEE COUNTIES...AND ADDED THE MOUNTAINS /SANTA CATALINA AND RINCON/ NEAR TUCSON. DRY CONDITIONS WILL CONTINUE SUNDAY THROUGH THURSDAY. EXPECT SOMEWHAT LESS WIND ON SUNDAY WITH A FEW AREAS IN FAR SOUTHEAST COCHISE COUNTY APPROACHING CRITICAL FIRE WEATHER CONDITIONS DURING THE AFTERNOON HOURS. NORMAL DIURNAL WIND TRENDS WILL OCCUR THROUGH MIDWEEK...WITH OCCASIONAL GUSTS MAINLY DURING THE AFTERNOON HOURS. && .TWC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING IN EFFECT UNTIL 8 PM MST TODAY FOR EASTERN FIRE WEATHER ZONE AZZ148...INCLUDING MOST OF COCHISE AND GRAHAM COUNTIES AND SOUTHERN HALF OF GREENLEE COUNTY. RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST SATURDAY FOR THE EASTERN 2/3RDS OF FIRE WEATHER ZONE AZZ148 AND FIRE WEATHER ZONE AZZ146...INCLUDING COCHISE...GRAHAM AND GREENLEE COUNTIES AND EXTREME EASTERN PIMA AND EASTERN SANTA CRUZ COUNTIES. && VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
Hazardous weather outlook, Mar 22, 4:36 AM MST, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 436 AM MST FRI MAR 22 2013 AZZ501>515-230000- WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- 436 AM MST FRI MAR 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FRIDAY AFTERNOON INTO EARLY EVENING ACROSS MOST OF COCHISE AND GRAHAM COUNTIES AND SOUTHERN GREENLEE COUNTY. A RED FLAG WARNING HAS BEEN POSTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED SATURDAY AFTERNOON INTO EARLY EVENING ACROSS MOST OF COCHISE...GRAHAM COUNTY AND GREENLEE COUNTIES. A FIRE WEATHER WATCH IS IN EFFECT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
Nearby
Red Flag Warnings in Arizona, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.